# SDR ASAA11510867

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,261 hours, 5,947 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P6442
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 13,433 hours, 15,201 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER APU START "DIRTY SOCK SMELL WAS PRESENT IN CABIN AND COCKPIT, WENT AWAY AFTER ENGINE START.  ON LANDING SAN SAME SMELL WAS AGAIN PRESENT.  DUE TO RECENT HISTORY ENGINEERING REQUESTS APU BE REPLACED.  OIL FOUND AT APU BLEED AIR VALVE CONFIRMING APU AS THE SOURCE.  REPLACED APU.  OPS/LEAK CHECKED APU.  REF T/C 78349010.
